X

Oops looks like
you're not logged in!

< Go Back

Login as a Guest

Login as a User

Are small pupils a sign of drug use?

  1. Questions
  2. >
  3. Category: Substance Abuse
  4. >
  5. Are small pupils a sign of drug use?

Asked: 2018-02-14 02:02:27

3

23

Answered: 2018-02-15 23:38:11

My son-in-laws addiction started with vicodin then soon turned to oxycodone and now he is on heroin, struggling more than ever :/ When ever I look at him closely his eye pupils are tiny, which is not a normal all the time occurence unless your on drugs. Hope this is helpful in someway.

13

Answered: 2018-02-15 02:49:47

Ya heroin and other opiates cause small pupils usually. Besides having pinpoint pupils, are there any other signs you've noticed?

0

Answered: 2018-11-06 23:31:59

Amanda and Carl are right. It does appear that your friend's small pupils may mean they are abusing drugs. If you think they are doing heroin because of other reasons like nodding off or 'track marks " from needle injections then that might help pin point that they are abusing heroin. Just be careful on your accusations, they could be taking opiate based medication and you accusing them of heroin may put them on the defense. They may never talk to you again. I hope everything works out for you Luke, sorry about your friend.

We want to listen to your answers

call-phone
Have an addiction specialist help you.
Find the treatment you deserve!